Alert archive / Tennessee / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 218, NWS Nashville, TN

November 28, 20166 counties in Tennessee

NWS Nashville, TN issued this severe thunderstorm warning at Nov 28, 2016, 6:57 PM CST for 6 counties in Tennessee. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Nov 28, 2016, 6:57 PM CST (00:57 UTC)
Expired
Nov 28, 2016, 7:30 PM CST
In force
33 min
Issued by
NWS Nashville, TN
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Clay County, TN, Jackson County, TN, Macon County, TN, Smith County, TN, Trousdale County, TN, Wilson County, TN

The radar

The Nashville radar (KOHX), 51 km from the middle of the area, began a volume at 00:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 1.0 hours before the alert went out and 60 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2016-11-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2016-11-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 1045 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
875 m above ground
0-6 km bulk shear
80 kt
0-1 km storm-relative helicity
1045 m²/s²
0-3 km storm-relative helicity
1363 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

698 
WUUS54 KOHX 290057
SVROHX
TNC027-087-111-159-169-189-290130-
/O.NEW.KOHX.SV.W.0218.161129T0057Z-161129T0130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
657 PM CST MON NOV 28 2016

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SMITH COUNTY IN MIDDLE TENNESSEE...
  NORTHWESTERN CLAY COUNTY IN MIDDLE TENNESSEE...
  TROUSDALE COUNTY IN MIDDLE TENNESSEE...
  NORTHEASTERN WILSON COUNTY IN MIDDLE TENNESSEE...
  MACON COUNTY IN MIDDLE TENNESSEE...
  WESTERN JACKSON COUNTY IN MIDDLE TENNESSEE...

* UNTIL 730 PM CST

* AT 657 PM CST...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM LAFAYETTE TO NEAR HARTSVILLE TO
  LEBANON...MOVING EAST AT 50 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  LEBANON...LAFAYETTE...CARTHAGE...HARTSVILLE...GORDONSVILLE...RED
  BOILING SPRINGS...HICKMAN...SOUTH CARTHAGE...DICKERSON CHAPEL
  RECREATION AREA...GRANVILLE...DIXON SPRINGS...TUCKERS CROSSROADS...
  PLEASANT SHADE AND BUGTUSSLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3662 8567 3613 8583 3611 8638 3634 8627
      3650 8622 3664 8620
TIME...MOT...LOC 0057Z 251DEG 42KT 3664 8609 3646 8612 3608 8629 

HAIL...<.75IN
WIND...60MPH
 
$$

SHAMBURGER
2 follow-up statements
459 
WWUS54 KOHX 290110
SVSOHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
710 PM CST MON NOV 28 2016

TNC027-087-111-159-169-189-290130-
/O.CON.KOHX.SV.W.0218.000000T0000Z-161129T0130Z/
SMITH TN-CLAY TN-TROUSDALE TN-WILSON TN-MACON TN-JACKSON TN-
710 PM CST MON NOV 28 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CST
FOR SMITH...NORTHWESTERN CLAY...CENTRAL TROUSDALE...NORTHEASTERN
WILSON...MACON AND WESTERN JACKSON COUNTIES...

AT 710 PM CST...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM AKERSVILLES TO NEAR WATERTOWN...MOVING EAST AT 50 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
LAFAYETTE...CARTHAGE...HARTSVILLE...GORDONSVILLE...
RLAFAYETTE TO ED BOILING SPRINGS...HICKMAN...SOUTH CARTHAGE...
GRANVILLE...DIXON SPRINGS...PLEASANT SHADE...
TUCKERS CROSSROADS AND BUGTUSSLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3662 8567 3613 8583 3613 8623 3663 8606
TIME...MOT...LOC 0110Z 267DEG 45KT 3663 8594 3646 8594 3615 8611 

HAIL...<.75IN
WIND...60MPH
 
$$

SHAMBURGER
723 
WWUS54 KOHX 290124
SVSOHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
724 PM CST MON NOV 28 2016

TNC169-189-290134-
/O.CAN.KOHX.SV.W.0218.000000T0000Z-161129T0130Z/
TROUSDALE TN-WILSON TN-
724 PM CST MON NOV 28 2016

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL TROUSDALE AND
NORTHEASTERN WILSON COUNTIES IS CANCELLED...

THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3662 8567 3613 8583 3613 8607 3621 8610
      3639 8600 3639 8598 3642 8597 3643 8599
      3662 8588
TIME...MOT...LOC 0124Z 251DEG 42KT 3668 8575 3651 8575 3620 8592 

$$

TNC027-087-111-159-290130-
/O.CON.KOHX.SV.W.0218.000000T0000Z-161129T0130Z/
SMITH TN-CLAY TN-MACON TN-JACKSON TN-
724 PM CST MON NOV 28 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CST
FOR SMITH...NORTHWESTERN CLAY...EASTERN MACON AND WESTERN JACKSON
COUNTIES...

AT 724 PM CST...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR TOMPKINSVILLE TO NEAR RED BOILING SPRINGS TO
GORDONSVILLE...MOVING EAST AT 50 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
CARTHAGE...GORDONSVILLE...RED BOILING SPRINGS...HICKMAN...SOUTH
CARTHAGE...GRANVILLE AND PLEASANT SHADE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3662 8567 3613 8583 3613 8607 3621 8610
      3639 8600 3639 8598 3642 8597 3643 8599
      3662 8588
TIME...MOT...LOC 0124Z 251DEG 42KT 3668 8575 3651 8575 3620 8592 

HAIL...<.75IN
WIND...60MPH
 
$$

07

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 28, 6:47 PM CST, 10 minutes earlier.

Area forecast discussion, Nov 28, 6:47 PM CST, 10 minutes before
Area Forecast Discussion
National Weather Service Nashville TN
647 PM CST Mon Nov 28 2016

.UPDATE...
FOR 00Z AVIATION DISCUSSION.

&&

.DISCUSSION...

Deep cyclone centered over western Minnesota this afternoon will
undergo an occlusion next 12 to 24 hours with occluded front
swinging across our area later tonight preceded by large area of
much needed showers this afternoon and tonight that will include
some thunderstorm activity as it moves through our area. Models
develop a narrow embedded line of convection (QLCS) far eastern
Arkansas around 19z and work it to just east of Memphis by 21z and
nearing the Tennessee River around 23z and to interstate 65 about
02z. Once line gets east of interstate 65 it begins to weaken.
Buoyancy looks weak to me but strong low level shear in
association with strong low level jet is enough for concern that
storms could drag jet down to the ground. Also looking at shear
profiles on hodographs along with helicity swaths, think area of
greatest concern would be in a corridor along and south of
interstate 40 into the Nashville area. This would include Linden,
Waynesboro, Hohenwald, Columbia, Centerville, Franklin and
Nashville. Weakening occurs once QLCS gets east of interstate 65.
Occluded front sweeps rain to our east rather quickly after
midnight and off the plateau around daybreak Tuesday. Basically
dry Tuesday but another round of rain will move into Middle
Tennessee Tuesday night and Wednesday morning as secondary system
moves into the area from Oklahoma. Looks like another good chance
of rain coming over the weekend.

Temperature wise I don't see a major change in our temps over the
next 7 days.

Rainfall over the next 3 days could total 1.5 inches across the
north to possibly 3 inches near the Alabama border and in
southeastern Middle Tennessee down through Grundy county as Middle
Tennessee will be affected by two storm systems.

&&

.AVIATION...
00Z TAF DISCUSSION.

Storm system continues to move across the mid-state this evening.
Strongest area has passed CKV but will affect BNA/CSV before
midnight. Line will bring down cigs/vsbys briefly...with a period
of trailing MVFR cigs into the late evening. Conditions likely to
become VFR overnight...except CSV. VFR conditions expected after
12z all sites.

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
Wind Advisory until midnight CST tonight FOR Bedford-Cannon-
Cheatham-Clay-Coffee-Cumberland-Davidson-De Kalb-Dickson-
Fentress-Giles-Grundy-Hickman-Houston-Humphreys-Jackson-Lawrence-
Lewis-Macon-Marshall-Maury-Montgomery-Overton-Perry-Pickett-
Putnam-Robertson-Rutherford-Smith-Stewart-Sumner-Trousdale-Van
Buren-Warren-Wayne-White-Williamson-Wilson.

&&

DISCUSSION......21
AVIATION........07
Hazardous weather outlook, Nov 28, 5:01 AM CST, 13 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
501 AM CST MON NOV 28 2016

TNZ005>011-023>034-056>066-075-077>080-093>095-291115-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON-
HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH-
JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON-
MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD-
COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES-
501 AM CST MON NOV 28 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE
TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

A WIND ADVISORY IS IN EFFECT FROM 9 AM UNTIL MIDNIGHT. SUSTAINED
WIND SPEEDS OF 20 TO 30 MPH WITH GUSTS OF 40 TO 50 MPH ARE
POSSIBLE.

A STRONG STORM SYSTEM WILL PUSH THROUGH THE MID STATE THIS
AFTERNOON AND EVENING, AND WITH IT COMES THE POSSIBILITY OF
STRONG TO SEVERE THUNDERSTORMS. DAMAGING STRAIGHT LINE WINDS ARE
THE PRIMARY THREAT. AREAS SOUTH OF I-40 AND WEST OF I-65,
INCLUDING COLUMBIA, PULASKI, LAWRENCEBURG, WAYNESBORO AND
CENTERVILLE WILL EXPERIENCE THE GREATEST IMPACT. SEVERE STORMS ARE
MOST LIKELY BETWEEN 4 PM AND 10 PM THIS AFTERNOON AND EVENING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A SECOND STORM SYSTEM WILL MOVE ACROSS MIDDLE TENNESSEE TUESDAY
NIGHT AND BRING ANOTHER CHANCE OF SEVERE STORMS WITH DAMAGING
STRAIGHT LINE WINDS. AREAS TO THE SOUTH AND EAST OF NASHVILLE WILL
BE MOST AFFECTED.

IN ADDITION, RAINFALL TOTALS FROM TODAY THROUGH WEDNESDAY
AFTERNOON WILL AVERAGE 2 TO 3 INCHES ACROSS ALL OF MIDDLE
TENNESSEE. DESPITE THE DRY WEATHER WE HAVE EXPERIENCED THE LAST
COUPLE OF MONTHS, THE DRY HARD SOIL COULD LEAD TO EXCESSIVE RUNOFF
AND PRODUCE SOME FLOODING.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF WEATHER SPOTTERS MAY BE NECESSARY THIS AFTERNOON AND
EVENING, AND AGAIN TUESDAY NIGHT.

SPOTTER THUNDERSTORM REPORTING CRITERIA...
TORNADO
FUNNEL CLOUD
FLOODING
HAIL >= 1/2 INCH
WINDS > 50 MPH (MEASURED)
STRUCTURAL DAMAGE
TREES OR POWER LINES DOWN

In the hours before

Special weather statement, Nov 28, 5:19 PM CST, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
519 PM CST MON NOV 28 2016

TNZ006-007-025-026-059-290000-
ROBERTSON TN-MONTGOMERY TN-CHEATHAM TN-WILLIAMSON TN-DICKSON TN-
519 PM CST MON NOV 28 2016

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN ROBERTSON...DICKSON...
CHEATHAM...NORTHWESTERN WILLIAMSON AND MONTGOMERY COUNTIES UNTIL 600
PM CST...

AT 519 PM CST...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS
ALONG A LINE EXTENDING FROM NEAR OAK GROVE TO MCEWEN. MOVEMENT WAS
EAST AT 45 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
CLARKSVILLE...SPRINGFIELD...DICKSON...ASHLAND CITY...COOPERTOWN...
WHITE BLUFF...KINGSTON SPRINGS...PEGRAM...BURNS...FAIRVIEW...PLEASANT
VIEW...CHARLOTTE...ADAMS...VANLEER...CEDAR HILL...SLAYDEN...CHEATHAM
DAM...PALMYRA AND CUNNINGHAM.

LAT...LON 3639 8692 3633 8692 3625 8698 3614 8700
      3609 8704 3604 8704 3605 8705 3595 8711
      3600 8754 3610 8754 3618 8757 3625 8752
      3664 8746 3665 8682
TIME...MOT...LOC 2319Z 268DEG 37KT 3664 8737 3602 8757

SHAMBURGER
Special weather statement, Nov 28, 5:22 PM CST, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
522 PM CST MON NOV 28 2016

TNZ057>060-093-094-282345-
LAWRENCE TN-LEWIS TN-HICKMAN TN-MAURY TN-WILLIAMSON TN-WAYNE TN-
522 PM CST MON NOV 28 2016

...SIGNIFICANT WEATHER ADVISORY FOR LAWRENCE...WEST CENTRAL
WILLIAMSON...HICKMAN...EASTERN WAYNE...LEWIS AND WESTERN MAURY
COUNTIES UNTIL 545 PM CST...

AT 521 PM CST...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS
ALONG A LINE EXTENDING FROM MCEWEN TO COLLINWOOD. MOVEMENT WAS EAST
AT 45 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
LAWRENCEBURG...HOHENWALD...CENTERVILLE...WAYNESBORO...MOUNT
PLEASANT...LORETTO...COLLINWOOD...SUMMERTOWN...ST. JOSEPH...
ETHRIDGE...PRIMM SPRINGS...PINEWOOD...BON AQUA...WESTPOINT...
HENRYVILLE...NUNNELLY...KIMMINS...LEOMA...IRON CITY AND LYLES.

LAT...LON 3501 8788 3549 8772 3551 8769 3555 8769
      3557 8765 3561 8766 3595 8756 3599 8753
      3595 8711 3529 8723 3521 8721 3500 8725
TIME...MOT...LOC 2321Z 270DEG 40KT 3597 8753 3506 8781

SHAMBURGER
Special weather statement, Nov 28, 5:50 PM CST, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
550 PM CST MON NOV 28 2016

TNZ007-008-026>028-059-062-290045-
ROBERTSON TN-DAVIDSON TN-RUTHERFORD TN-SUMNER TN-WILSON TN-
CHEATHAM TN-WILLIAMSON TN-
550 PM CST MON NOV 28 2016

...SIGNIFICANT WEATHER ADVISORY FOR DAVIDSON...EASTERN ROBERTSON...
NORTHWESTERN RUTHERFORD...SOUTHEASTERN CHEATHAM...WILLIAMSON...SUMNER
AND NORTHWESTERN WILSON COUNTIES UNTIL 645 PM CST...

AT 550 PM CST...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM 8 MILES NORTH OF CROSS PLAINS TO 7 MILES WEST
OF THOMPSON'S STATION. MOVEMENT WAS EAST AT 40 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
FRANKLIN...GALLATIN...LEBANON...SPRINGFIELD...ASHLAND CITY...
NASHVILLE...MADISON...HENDERSONVILLE...SMYRNA...BRENTWOOD...LA
VERGNE...SPRING HILL...MOUNT JULIET...GOODLETTSVILLE...WHITE HOUSE...
MILLERSVILLE...GREENBRIER...NOLENSVILLE...FOREST HILLS AND OAK HILL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3664 8624 3570 8661 3580 8705 3583 8715
      3665 8683 3665 8659 3663 8657 3665 8651
TIME...MOT...LOC 2350Z 262DEG 36KT 3665 8671 3584 8705

07
Local storm report, Nov 28, 5:58 PM CST, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
558 PM CST MON NOV 28 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0517 PM     TSTM WND DMG     10 SW ADAMS             36.49N  87.19W
11/28/2016                   MONTGOMERY         TN   FACEBOOK

            TREE DOWN ON HWY 41 SOUTH NEAR BAGWELL ROAD IN
            MONTGOMERY COUNTY

&&

EVENT NUMBER OHX1601116

BW
Local storm report, Nov 28, 6:25 PM CST, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
625 PM CST MON NOV 28 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0525 PM     TSTM WND DMG     DICKSON                 36.08N  87.38W
11/28/2016                   DICKSON            TN   EMERGENCY MNGR

            WINDS CAUSED POWER OUTAGES IN WEST DICKSON

&&

EVENT NUMBER OHX1601117

BW
Local storm report, Nov 28, 6:38 PM CST, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
638 PM CST MON NOV 28 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     TSTM WND DMG     3 S NASHVILLE           36.13N  86.78W
11/28/2016                   DAVIDSON           TN   TWITTER

            TREE DOWN ON BELMONT BLVD BETWEEN GLEN ECHO AND
            WOODMONT

&&

EVENT NUMBER OHX1601118

BW

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 28, 6:01 PM CSTSevere Thunderstorm WarningOHXDavidson, Sumner, Williamson, Wilson29 min
Nov 28, 6:34 PM CSTSevere Thunderstorm WarningOHXDavidson, Macon, Rutherford, Sumner, Trousdale, Wilson26 min
Nov 28, 7:29 PM CSTSpecial Weather StatementOHXClay, DeKalb, Jackson46 min
Nov 28, 7:32 PM CSTSpecial Weather StatementOHXCannon, Coffee28 min
Nov 28, 8:03 PM CSTSpecial Weather StatementOHXCumberland, Fentress, Overton, Pickett, Putnam, White57 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.